Journal of the Mathematical Society of Japan

Some closed subalgebras of measure algebras and a generalization of P.J. Cohen's theorem

Jyunji INOUE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 2 (1971), 278-294.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849574

Digital Object Identifier
doi:10.2969/jmsj/02320278

Mathematical Reviews number (MathSciNet)
MR0290038

Zentralblatt MATH identifier
0212.15001

Subjects
Primary: 42.56

Citation

INOUE, Jyunji. Some closed subalgebras of measure algebras and a generalization of P.J. Cohen's theorem. J. Math. Soc. Japan 23 (1971), no. 2, 278--294. doi:10.2969/jmsj/02320278. https://projecteuclid.org/euclid.jmsj/1259849574


Export citation